RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 793–795 (Mi dan25086)  

MATHEMATICS

Representation of the equation $f_1+f_2+f_3+f_4+f_5+f_6=0$ by a nomogram with an oriented transparent ruler

G. S. Khovanskii


Full text: PDF file (269 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 26.01.1961

Citation: G. S. Khovanskii, “Representation of the equation $f_1+f_2+f_3+f_4+f_5+f_6=0$ by a nomogram with an oriented transparent ruler”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 793–795

Citation in format AMSBIB
\Bibitem{Kho61}
\by G.~S.~Khovanskii
\paper Representation of the equation $f_1+f_2+f_3+f_4+f_5+f_6=0$ by a nomogram with an oriented transparent ruler
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 793--795
\mathnet{http://mi.mathnet.ru/dan25086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0134861}


Linking options:
  • http://mi.mathnet.ru/eng/dan25086
  • http://mi.mathnet.ru/eng/dan/v138/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019